|I really need your help doc.
Sep 27, 2001
Hi Dr. Bob.
Could you advise me on my physical condition? I asked the question on different forum but they ignored it. :-(
I would not ask you this if I get help from my physicians. They seem to ignore my symptoms. Here is my story: On Aug 11, 2000, I had possible HIV exposure (received a hand job in massage joint). Like others, I have had ARS symtoms. On Jan 11, 2001 and Mar 19, 2001, I had HIV antibody tests done and they were negative.
My problem is following, I still have minor symptoms which describe a viral infection. I had persistent discomfort under my armpit and jaw until July, 2001. As of now Aug 31,2001, these discomfort are very mild to none. However, it seems like that I have fatigue. During the day I have on and off physical fatigue. When I do some cardio work out such as swimming or basketball, I feel total exhaustion in about 10min. I feel dizziness and nauseous. But I feel better with weight lifting.
I did some blood work on April 20, 2001, and my WBC was normal which was 5.0 and RBC was slightly HIGHER (which I do not remember the number) than normal range. (At this time I don't think I felt such fatigue.)
I have not had any blood work done lately, but I have a suspicion that my RBC is low? Or possibly due to HIV virus? I am confused and worried.
Do you think I should perform another HIV antibody test and blood test? My doctors don't take me seriously because I look just healthy. How can I get rid of this fatigue? Sorry for the long email but I REALLY NEED YOUR WORDS OF WISDOM. Thanks.
Response from Dr. Frascino
Dear Italian Wannabe,
As you know, many of the forums on this website are dedicated to specific problems in people who are HIV-infected. Your question should be posed to the Safe Sex and Prevention Forum dedicated to answering questions just like the one you posed. However, since you've tried other forums and complain primarily of fatigue, and most of all because you are an "Italian Wannabe," I'll try to give you a brief reply. But other worried-well folks, please note I cannot reply to you in this forum, which is dedicated to HIV-positive folks with anemia and or fatigue-related problems. So please post your questions to the Safe Sex/Prevention Forum if you want to get a response!
Now, Mr. Italian Wannabe, as far as "Words of Wisdom," actually you have the answer to your problem stated in your question: "I am confused and worried." This is the cause of your symptoms - vague discomfort, intermittent fatigue, dizziness, etc. Your negative HIV tests at 5 and 7 months after your "possible" exposure are conclusive: You are HIV negative. Your "exposure" - "a hand job in a massage joint" is not considered a significant risk. So how do you get rid of the fatigue? Stop focusing on your nonexistent HIV infection. Get counseling to help you get over this absolutely irrational fear. When that fear and anxiety are gone, your energy level will return to normal and you can focus your energies on becoming more "Italian." Hope you're soon flinging pizza dough and vigorously stirring a spicy red sauce! Now that's Italian!
Good luck. You are well, and you are welcome!
no energy and bloody stools
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
- How To Get Rid Of Vaginal Discharge?
- How To Get Rid Of Vaginal Dryness?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.